# SDR AWXA200701001

- Difficulty date: August 18, 2007
- Submitted: August 22, 2007
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 21,495 hours, 8,224 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 5050
- Condition: Failed
- Location: Smoke Detection
- Part time: 18,324 hours, 7,181 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

PHX - OTH - LOG 7848748 - CREW REPORTED WHILE EN ROUTE, SMOKE LAV/CARGO DETECTION FAULT MESSAGE ILLUMINATED.  MX REPLACED THE SDCU.  OPERATIONAL CHECK WAS GOOD IAW AMM 26-17-34.
